From Spokane, Washington, USA:
I'm a 16 year old female, and I've had type 1 diabetes for two years, this month. I was in the honeymoon period for that whole first year, than I stopped taking my shots because I didn't want to bother with it, since I was in the honeymoon period and all. Then, after six months I found it really hard to get back on track, even though my blood sugars were over 400 mg/dl [22.2 mmol/L] most of the time. I talked to my doctor and was admitted into the hospital in DKA. Now, I'm on NovoLog and NPH two times a day, at breakfast and at dinner. I am having a lot of low blood sugars again even after lowering my doses several times. Could I be in another honeymoon time?
It might be so. However, before saying it's a new honeymoon phase again in your case, where you reduced all insulin dosages and you still observe some lows, I'd first check for celiac disease .
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.